Journal article icon

Journal article

THE POLARIZABILITIES OF SPECIES PRESENT IN IONIC-SOLUTIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268979200101381
Journal:
MOLECULAR PHYSICS More from this journal
Volume:
76
Issue:
2
Pages:
353-372
Publication date:
1992-06-10
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
Pubs id:
pubs:46552
UUID:
uuid:2187b961-1e8a-4cc4-a9df-a180660f2916
Local pid:
pubs:46552
Source identifiers:
46552
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP